MAUDE Adverse Event Report: DePuy Ireland - 9616671 ATTUNE; Knee Tibial Tray

DePuy Ireland - 9616671 ATTUNE; Knee Tibial Tray
Catalog Number 150670003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Laxity (4526)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patients presents with poor motion and instability post primary tka.All components were found to be well fixed and well aligned however there was significant patella baja noted.It was unknown if this was present at the time of the primary knee or developed due to lack of motion.No allegation was made against any component.No patient harm nor delay was noted.Cement was hand mixed by surgeon in an open bowl.No other information about storage, time or information was available.Cement manufacturer was depuy synthes.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Additional Manufacturer Narrative
Product complaint # =(b)(4).Investigation summary
=
> an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Added: d10 concomitant.

Brand Name
ATTUNE
Common Device Name
Knee Tibial Tray
Manufacturer (Section D)
DePuy Ireland - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50301837
Report Number1818910-2026-14128
Device Sequence Number10698427
Product Code JWH
UDI-Device Identifier10603295492054
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233980
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 4 6MM; ATTUNE CR FEM RT SZ 4 CEM; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G; DEPUY/CMW 2G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale